The Modular Homology of Inclusion Maps and Group Actions

Siemons, Johannes and Mnukhin, V (1996) The Modular Homology of Inclusion Maps and Group Actions. Journal of Combinatorial Theory, Series A, 74 (2). pp. 287-300.

[img]
Preview
PDF (On_the_modular_theory_of_inclusion_maps_and--1996.pdf)
Download (481kB) | Preview
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 14:26
Last Modified: 21 Apr 2020 21:31
URI: https://ueaeprints.uea.ac.uk/id/eprint/21040
DOI: 10.1006/jcta.1996.0051

Actions (login required)

View Item View Item